# SDR VNA2008F00008

- Difficulty date: October 7, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 4668939001
- Condition: Failed
- Location: Te Flap
- Part time: 11,119 hours, 11,488 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED IN DESCENT AT 290 KTS W/ AUTOPILOT ON, UCA AND FLAP INDICATORS DEPLOYED ON EICAS PAGE.  FLAP INDICATOR SHOWED GREEN BAR MOVEMENT AND READOUT MOVED TO 2 DEG.  ACFT HAD PITCH OSCILLATIONS OF APPROX 3 DEG NOSE UP AND DOWN.  MAINT REMOVED AND REPLACED THE FLAP TRANSMITTER.  NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE.  (K)
